# SDR MALA060607

- Difficulty date: November 18, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 18,097 hours, 19,964 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ANTI-ICE INTAKE ILLUMINATED INFLIGHT AFTER TAKEOFF.  THE QRH WAS COMPLETED.  THE LIGHT CYCLED ON AND OFF APPROXIMATELY EVERY 5 SECONDS OR SO.  THE FLIGHT CREW RETURNED TO DTW WITHOUT FURTHER INCIDENT.  RAN LT ENGINE WITH INTAKE HEAT ON FOR 30 MINUTES, COULD NOT DUPLICATE THE PROBLEM.  AS PRECAUTION, REPLACED LT DE-ICE MODULE CONTROL WITH SERVICEABLE UNIT, S/N OFF A00171, S/N ON A00191, P/N ON 44730-501 PN OFF 44730-1.
